MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; RSP STANDARD HUMERAL SOCKET INSERT, 36MM, HXE-PLUS

ENCORE MEDICAL LP DJO SURGICAL; RSP STANDARD HUMERAL SOCKET INSERT, 36MM, HXE-PLUS
Model Number 509-00-036
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc-00401891_1644408-2023-00312; 509-00-032, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Patient had a reverse on (b)(6) 2026.Patient was unstable a few months after surgery.Surgeon changed components to a larger glenosphere with a spacer and semi poly.Patient was stable after revision.

Brand Name
DJO SURGICAL
Common Device Name
RSP STANDARD HUMERAL SOCKET INSERT, 36MM, HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key25385852
Report Number1644408-2026-01075
Device Sequence Number16064821
Product Code PHX
UDI-Device Identifier00888912144544
UDI-Public00888912144544
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number509-00-036
Device Lot Number378P1936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-36-107 4478A1217.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale